# SDR DALA1212119202

- Difficulty date: February 16, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING REPAIR BEAM STA 712 TO 731 AS PER 51-30-04.  FOUND TO BE OUT OF LIMITS STA 699 AND STA 744 AS PER MD90 SRM 53-00-01.  AFTER FURTHER INSP, HOLE OF SHEAR FASTENERS TO BE ELONGATED.  REPAIRED HOLES AS PER MD 90 SRM 51-30-00 PG 1.  INSTALLED FREEZE PLUGS AFTER OVERSIZING.  INSTALLED NEWREPAIR PARTS AS PER MD90 SRM 53-60-02 REF AAR N/R 861634 AND ERA 498685-14 (SRM 53-60-02).
